Anxiety Support
33,415 members37,726 posts

last 6 months have been hell

Well friends 6 months ago I decided to drop 10mg of seroatx at first felt great then as the weeks past terrible withdrawal n sweets shaking confusion dizziness .Crying then came the shaking inside like my whole body was shaking inwardly ..So off i go to the doctor's who tells me its 'anxiety' on my way out i happened to ask about my thyroid he did a blood test which showed i am sub clinical over active ...doc says next 1-3 years I will go over active oh happy days .. i feel tense dizzy faint all the time ..it not thyroid related but wow what a come down

4 Replies
oldestnewest

I know it's hard, but you'll get through it :)

A lot of us on here are dealing with things related to yours..

And we're here to support you and let you know that you're not alone!.. You'll get through it, you're strong :)

Have you thought about taking seroatx again?

((Hugs))

Vic

Reply

Doc won't let me .. Thanks for your kind words ..

Reply

Hi Wendy

Sorry you have been having a rough time :-(

Have they increased your meds again for anxiety ?

Sorry about your blood test not been the result you were hoping for but try not to worry about the future , I no its easier said than done but there are things they can do if needed but just try & think I am ok for today if you can

I no its not the same , but I no someone that had a kidney transplant , they usually are not expected to last more than 5 years before they fail again but he is going into his 5th year & his levels are going up rather than coming down as normally they would expect at this stage , so you never no your thyroid could be fine for a lot longer than expected :-)

Love

whywhy

xxx

Reply

yes whywhy guess we all have a cross to bare .. But at times one feels'whats the point' I know the trick is to try and keep trying but wow at times the will to try just seems dormant xxx

Reply

You may also like...